Publication detail

Choquet integral with respect to Lukasiewicz filters, and its modifications

HLINĚNÁ, D. KRÁĽ, P. KALINA, M.

Original Title

Choquet integral with respect to Lukasiewicz filters, and its modifications

Czech Title

Choquetov integráll založený na Lukasiewiczových filtrch a jeho modifikácie

English Title

Choquet integral with respect to Lukasiewicz filters, and its modifications

Type

journal article

Language

en

Original Abstract

In many decision problems a set of actions is evaluated with respect to a set of points of view, called criteria. This paper follows two aims: first to compare the so- called level dependent Choquet integral introduced recently by S. Greco. S. Giove and B. Matarazzo with another transformation of Choquet integral, proposed by Z. Havranová and M. Kalina.

Czech abstract

V mnohých rozhodovacích problémoch sa stretávame s evaluáciou podla kritérií. Tento článok sa venuje Choquetovmu integrálu ( S. Greco. S. Giove a B. Matarazzo) a jeho možnostiam v rozhodovacích procesoch.

English abstract

In many decision problems a set of actions is evaluated with respect to a set of points of view, called criteria. This paper follows two aims: first to compare the so- called level dependent Choquet integral introduced recently by S. Greco. S. Giove and B. Matarazzo with another transformation of Choquet integral, proposed by Z. Havranová and M. Kalina.

Keywords

Choquet integral, Lukasiewicz filter, criteria

RIV year

2009

Released

05.03.2009

Location

Holandsko

Pages from

2912

Pages to

2922

Pages count

11

URL

BibTex


@article{BUT49374,
  author="Dana {Hliněná} and Pavol {Kráľ} and Martin {Kalina}",
  title="Choquet integral with respect to Lukasiewicz filters, and its modifications",
  annote="In many decision problems a set of actions is evaluated with respect to a set of
points of view, called criteria.
This paper follows two aims: first to compare the so-
called level dependent Choquet integral introduced recently by S. Greco. S. Giove
and B. Matarazzo with another transformation of Choquet integral, proposed by Z.
Havranová and M. Kalina.",
  chapter="49374",
  number="179",
  volume="2009",
  year="2009",
  month="march",
  pages="2912--2922",
  type="journal article"
}